Fredholm Toeplitz operators on the Dirichlet spaces of the polydisk
Bull. Korean Math. Soc. 2020 Vol. 57, No. 2, 509-520
Published online December 4, 2019
Printed March 31, 2020
Kyunguk Na
Hanshin University
Abstract : We study the Toeplitz operators on the holomorphic and pluriharmonic Dirichlet spaces of the polydisk in terms of when Toeplitz operator is Fredholm operator there. Consequently, we describe the essential spectrum of Toeplitz operators.
Keywords : Toeplitz operator, Dirichlet space, pluriharmonic Dirichlet space, Fredholm operator
MSC numbers : Primary 47B35; Secondary 32A37
Supported by : The author was supported by Hanshin University Research Grant.
Downloads: Full-text PDF   Full-text HTML


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd